# SDR 96FDEA00791

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Switch
- Part number: B277806401
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AFTER T/O, ENG NR 1 REVERSER OPERATING LIGHT CAME ON NR 1 ENGINE, SHUTDOWN AS PER PROCEDURE.  A/C RELEASED FOR SERV PER MEL 78-2A.  CHECKED WIRING HARNESS AT SWITCH FOR CONDITION, FOUND GOOD.  CHECKED SW ADJ, WITHIN LIMITS.  DURING T/S HAD NR 1 T/R OPS LIGHT GLOW DIM FOR SEVERAL SECONDS AND EXTINGUISH, WHILE NOTHING AROUND SW WAS TOUCHED.  SUSPECT EITHER INTERNAL FAILURE OF SW (P/N B27-78-064-01) OR LIGHT SOCKET (10-61803-78).  REPLACED NR 1 T/R SW, OPS CHECK GOOD.
